# SDR DALA2015031602167

- Difficulty date: March 14, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 37,184 hours, 25,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND CATWALK AND AFT CABIN DOOR LIGHTED SIGN FOR EMERGENCY LIGHTS INOPERATIVE. REPLACED THE POWER SUPPLY IAW AMM 33-51.
